# SDR DALA13022146306

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 99,433 hours, 12,430 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REFUEL PANEL WS 807 -FLAP CAVITY CUTOUT SUPPORT BRACKET FOUND CRACKED. LT WING REFUEL PANEL WS 807 -CRACKED SUPPORT BRACKET AT FLAP CAVITY CUTOUT REPAIRED IAW SRM 57-41-13, REPAIR 3.
